ED Drugs side effects

 If you are taking ED drugs, you should know these side effects

The most well-known erectile dysfunction medicines may consist of: sildenafil (Viagra),  tadalafil (Cialis), vardenafil (Levitra) as well as avanafil (Stendra). These prescription erectile dysfunction drugs are thought to augment the levels of nitric oxide in your blood. Nitric oxide is a vasodilator, which means that it makes your blood vessels enlarged in order to help in enhancing the blood flow. These medications are particularly effective at widening the blood vessels present in your male organ. A large amount of blood in your male organ makes it quite easier for you to get and sustain an erection when you are sexually aroused.

On the other hand, these erectile dysfunction medicines can also cause side effects.

Here are seven of the most common side effects of ED drugs:

  • Headaches
  • Dizziness
  • Body aches and pains
  • Vision Changes
  • Digestive system problems
  • Congestion and runny nose
  • Flushes

Headaches: ED drugs can cause headaches

Headaches are the most common side effect that is linked to erectile dysfunction treatment. The sudden modification in blood flow from the augmented levels of nitric oxide results in headaches. This side effect is frequent with all forms of ED drugs, so switching brands won’t unavoidably ease your signs. If you have headaches from your ED medicine, talk to your healthcare provider about how to prevent them.

Do you know?: Researchers at the National Taiwan University’s College of Medicine evaluated the data from insurance claims of 23,000 men for this study. Roughly 5,700 had been diagnosed with erectile dysfunction, the inability to get or maintain an erection. Researchers compared this group to 17,000 men who had not been diagnosed with ED. Of the men with ED, 4.25% had been diagnosed with migraine, while in men without ED, only 2.64% had received that diagnosis. Source: ED and Migraine

Dizziness: Dizziness associated with sexual activity

 

Amplification in nitric oxide can result in some men to become dizzy. The dizziness resulting from the erectile dysfunction drugs is usually mild. On the other hand, any dizziness can result in uneasiness during everyday activities. In rare cases, dizziness from ED drugs has led to fainting, which may become a severe health problem. You must always discuss with your physician if you experience dizziness while consuming ED medicines. If you faint while taking these drugs, see your doctor immediately.

Do you know?: 

Concerning medications used to improve erectile function such as the phosphodiesterase (PDE) inhibitors (e.g. Viagra, Levitra, etc), these drugs act on blood vessels and theoretically, might cause dizziness. For example, if the circulation to one's inner ear is reduced due to hardening of the arteries, the shift in blood flow associated with one of these drugs, might reduce availability of blood to the inner ear. This is very speculative at best.

Source:dizziness associated with sexual activity

 

 

 

 

Body aches and pains

Few individuals have muscle aches and pains all over their bodies while taking ED drugs. Many have reported specific pain in their lower back. In case you experience any of these pains while having ED medication, over-the-counter (OTC) pain medication may be a great help.

Vision changes

ED drugs have been known to change the way you see things, factually. They can momentarily modify your eyesight and even result in blurry vision. ED drugs aren’t advisable if you have had vision loss or a retinal disorder known as retinitis pigmentosa. A complete loss of vision or modifications that don’t leave can indicate a more severe problem with your ED drug.

Digestive system problems

Your ED drugs may also result in uncomfortable digestive system side effects. The most common ones may include indigestion and diarrhea. To help ease minor problems, try to make some dietary changes in order to reduce upset stomach. Drinking water rather than caffeinated beverages, alcohol, or juice may assist. 

Congestion and runny nose

Congestion or a stuffy nose can be a common sign of ED medications. In most instances, these side effects vanish without treatment. Talk to your physician if they continue.

Flushes

Flushes are brief periods of redness of the skin. These generally develop on your face as well as can also spread to parts of your body. Flushes can be mild, like blotchy skin, or severe, such as rashes. Even though the appearance may make you painful, flushes characteristically aren’t damaging.

Some uncommon, severe side effects

Minor side effects are widespread when taking ED drugs. Still, there are a few side effects that aren’t as widespread, and some can even be hazardous. Severe side effects of ED drugs may include:

  • priapism (erections that last longer than 4 hours)
  • sudden changes in hearing
  • vision loss

In such cases, it is necessary to talk to your doctor if you have any of these severe side effects.

Read Also:

 

DISCLAIMER:

As the above-stated article is dependent upon comprehensive research, we do not allege to offer an alternative for medical recommendation from a trained physician. Our basic objective is to offer useful information to our readers, but we fail to deliver treatment, diagnosis, or discussion of any type, not even for pets, in addition. We are by no means pointing out the safety of any particular drug or its suitability for you and your personal requirements. You should visit your healthcare provider in order to seek specialized medical attention.